I also have learned so much from my wonderful permanent makeup clients, many of whom have faced hair loss, either permanently or temporarily. They are a wealth of knowledge and resources, of which I am always available to discuss with anyone interested. This sharing of information, women to women, is a force to be reckoned with.
I recently discovered that a medication I have been taking for years prophylactically, Acyclovir, can cause my kind of Alopecia. I just stopped it a week ago and already see a boost in hair follicles. I also had a cortisone treatment a week ago, so I can’t say for sure. I use my Rogaine and don’t take Propecia. I try to stay away from as many prescription meds as possible. The side effects are very real. D3 and Biotin are taken daily in large doses.
So in the grand scheme of things, it’s not so bad. My hair pieces look fabulous; much better than my own hair has in years. I see growth in my bald spots and maybe by the end of the summer, I’ll feel comfortable wig free. My heart goes out to all women and men who suffer from alopecia. In our appearance obsessed world, it is not easy to live with.
I’ll post again and update. In the meantime, if anyone wishes to comment or share, please contact me. Life is for learning.